PDA

View Full Version : why is hemavol making me tired



LuvsGorillas
12-05-2013, 12:24 AM
it makes me wanna fall asleep soon after i take it and i know its the hemavol because this feeling only happens on days that i take it, shortly after. I drink around 20oz of water with 2 scoops and 2 hours after ive eaten a moderate carb low fat breakfast. just wondering if this is common or what in it could be causing it

Mr.Cooper69
12-05-2013, 02:11 AM
hypotension

mtownballer20
12-05-2013, 02:13 AM
Could be a range of other factors. I just get tired randomly, not sure if its specifically Hemavol.

aaronuconn
12-05-2013, 02:53 AM
I would guess it's another factor other than the Hemavol, although I would suggest trying one scoop and seeing how that makes you feel.

redbirdfan1
12-05-2013, 05:56 AM
hemafull

ultramario17
02-13-2016, 11:45 AM
I just came in to search this issue. I take two schools and don't even feel like going to the gym anymore. I just offset that feeling by using mesomorph.

XCriticalBenchX
02-13-2016, 09:54 PM
I just came in to search this issue. I take two schools and don't even feel like going to the gym anymore. I just offset that feeling by using mesomorph.

Are you use to taking stimulants though. If you are on a stim break, you need to expect to be pretty freakin tired naturally until your body starts to balance itself out.

Mike

Misctake7
02-14-2016, 06:44 AM
I assume you're taking Hemavol on your workout days. With Hemavol not having any caffeine in it, you won't receive an energy boost. That sounds about right that you'd be tried after a working out. See what I'm getting at? It's not the supplement making you tired. It's your workout since you're not taking in caffeine. Unless you left other additional info out of your OP.

llahhsoj
02-14-2016, 06:47 AM
I just came in to search this issue. I take two schools and don't even feel like going to the gym anymore. I just offset that feeling by using mesomorph.

Hemavol won't give you a jolt like Mesomorph because it has other performance ingredients other than stimulants.

BogusForLife
02-14-2016, 07:05 AM
hypotension

Not sure why others are glossing over this as it's the most likely culprit both for the OP and ultramario. I didn't get the impression that either were expecting an increase in energy from Hemavol but both noted an onset of tiredness after taking it. Vasodilation and hypotension are logical conclusions versus explaining to someone that Hemavol doesn't have any stimulants in it.

XCriticalBenchX
02-15-2016, 09:22 PM
Not sure why others are glossing over this as it's the most likely culprit both for the OP and ultramario. I didn't get the impression that either were expecting an increase in energy from Hemavol but both noted an onset of tiredness after taking it. Vasodilation and hypotension are logical conclusions versus explaining to someone that Hemavol doesn't have any stimulants in it.

The reason that idea is not jumping out to me and cooper has attested to it at other times is the GMS can offset the hypotensive related issues of the vasodilatory effect.

Mike